# SDR P2EA99238

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Location: Bs 1025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - AFT PRESSURE BULKHEAD WEB DENTED AT BS 1025, WL 196, RBL 8 INCHES.  DEFECT SIZE, DEPTH .300 INCH.  PRESSURE BULKHEAD SECTION BS 1025, WL 198.1, WL 198, RBL 7 INCH TO 11.20 REPAIRED PER SRM 53-10-4 FIG 3.  (M)
